| Model Number |
8881540133 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/22/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
The customer reported that two syringes were cracked when opened.
Additional Manufacturer Narrative
H 3 evaluation summary the device history record (dhr) for the lot indicated no issues were found in visual and physical samples inspected.There were two samples and a picture submitted with this complaint.The reported condition was confirmed.A review of the dhr and corresponding operational records could not identify the root cause.The investigation did not identify a systemic issue with the product or process, no trend exists for the failure mode, and a specific root cause could not be identified based on available information.Therefore, a corrective and preventive action (capa) is not necessary at this time.This information will be utilized for trending purposes to determine the need for corrective actions.